# SDR CALA2019042200639

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 69,592 hours, 29,337 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Missing
- Location: Belly Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 BELLY FAIRING PANEL 192AB HAS 1 EA MISSING FASTENER.RPL FASTENER. RPL FASTENER SEE LOG PAGE 3043667.
